# SDR CA971219019

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 1074604
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT EICAS MESSAGE "L ENGINE HI STAGE" WITH ASSOCIATED OVERHEAD LIGHT. PILOT VALVE REPLACED.
